CSpace
ASYMPTOTIC DECAY OF SOLUTIONS OF A NONLINEAR SCHRODINGER-EQUATION IN R3
YAO, JQ
1986-06-01
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume31Issue:12Pages:860-861
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986D703300019
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27239
Collection中国科学院数学与系统科学研究院
Corresponding AuthorYAO, JQ
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
YAO, JQ. ASYMPTOTIC DECAY OF SOLUTIONS OF A NONLINEAR SCHRODINGER-EQUATION IN R3[J]. KEXUE TONGBAO,1986,31(12):860-861.
APA YAO, JQ.(1986).ASYMPTOTIC DECAY OF SOLUTIONS OF A NONLINEAR SCHRODINGER-EQUATION IN R3.KEXUE TONGBAO,31(12),860-861.
MLA YAO, JQ."ASYMPTOTIC DECAY OF SOLUTIONS OF A NONLINEAR SCHRODINGER-EQUATION IN R3".KEXUE TONGBAO 31.12(1986):860-861.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[YAO, JQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[YAO, JQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[YAO, JQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.